# SDR KY7A202301200238

- Difficulty date: September 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N538KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC538
- Aircraft time: 33,864 hours, 30,558 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Faulted
- Location: Scavenger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E2 OIL PRESSURE ERRATIC ON GROUND, OIL WITH ASSOCIATED LOW PRESSURE LIGHT AND SUSPECTED OIL LEAK.  R & R PPC W/OVERHAULED ASSY.     E2 OIL PRESSURE LIGHT FLICKERING IN FLIGHT. REPLACED REAR SCAVENGE PUMP AND SPUR SHAFT.
